# SDR AALA20031268

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  FORWARD GALLEY RT AISLE EMERGENCY FLOOR FLOOD LIGHT INOPERATIVE. REPAIRED WIRING FOR FORWARD GALLEY RT AISLE EMERGENCY FLOOR FLOOD LIGHT. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
